Alert archive / New Mexico / Red Flag Warnings in 2018

Red Flag Warning 17, NWS El Paso, TX

April 29, 20188 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Apr 29, 2018, 7:52 AM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 30, 2018, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2018, 7:52 AM MDT (13:52 UTC)
In effect from
Apr 30, 2018, 1:00 PM MDT
Expired
Apr 30, 2018, 8:00 PM MDT
In force
7 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 13:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 1.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2018-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2018-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3304 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

265 
WWUS84 KEPZ 291352
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
752 AM MDT Sun Apr 29 2018

...CRITICAL FIRE CONDITIONS POSSIBLE MONDAY...

.A strong spring storm system moving through the great basin,
will generate gusty southwest winds area wide starting Monday.
With minimum relative humidities to the single digits, extremely
low fuel moistures in place and high or greater fire dangers
anticipated, the development of critical fire conditions Monday
is a good possibility. Strong southwest winds will continue
through mid week and likely extend the period of critical fire
conditions into Wednesday for most areas.

NMZ110>113-TXZ055-056-292100-
/O.UPG.KEPZ.FW.A.0015.180430T1900Z-180501T0200Z/
/O.NEW.KEPZ.FW.W.0017.180430T1900Z-180501T0200Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
752 AM MDT Sun Apr 29 2018

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY FOR LOW
HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 055, 056, 110, 
111, 112, AND 113...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from 1 PM to 8 PM
MDT Monday. The Fire Weather Watch has been upgraded to a warning.


* WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher.

* HUMIDITY...7 to 12 percent. IMPACT* IMPACTS...any fires that 
  develop will likely spread rapidly. Outdoor burning is not 
  recommended.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor building is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


20
4 follow-up statements
771 
WWUS84 KEPZ 291922
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
122 PM MDT Sun Apr 29 2018

...CRITICAL FIRE CONDITIONS LIKELY MONDAY AND TUESDAY...

.A strong spring storm system moving through the great basin,
will generate gusty southwest winds area wide starting Monday.
With minimum relative humidities to the single digits, extremely
low fuel moistures in place and high or greater fire dangers
anticipated, the development of critical fire conditions Monday
is a good possibility. Strong southwest winds will continue
through mid week and likely extend the period of critical fire
conditions into Wednesday for most areas.

NMZ110>113-TXZ055-056-300300-
/O.NEW.KEPZ.FW.A.0016.180501T1900Z-180502T0200Z/
/O.CON.KEPZ.FW.W.0017.180430T1900Z-180501T0200Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
122 PM MDT Sun Apr 29 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT
MONDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 
055, 056, 110, 111, 112, AND 113...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER 
ZONES 055, 056, 110, 111, 112, AND 113...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Fire Weather Watch, which is in effect from Tuesday
afternoon through Tuesday evening. 

* WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher.

* HUMIDITY...7 to 12 percent. 

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor building is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

20
169 
WWUS84 KEPZ 300306
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
906 PM MDT Sun Apr 29 2018

...CRITICAL FIRE CONDITIONS LIKELY MONDAY AND TUESDAY...

.A strong spring storm system moving through the great basin,
will generate gusty southwest winds area wide starting Monday.
With minimum relative humidities to the single digits, extremely
low fuel moistures in place and high or greater fire dangers
anticipated, the development of critical fire conditions Monday
is a good possibility. Strong southwest winds will continue
through mid week and likely extend the period of critical fire
conditions into Wednesday for most areas.

NMZ110>113-TXZ055-056-301400-
/O.CON.KEPZ.FW.W.0017.180430T1900Z-180501T0200Z/
/O.CON.KEPZ.FW.A.0016.180501T1900Z-180502T0200Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
906 PM MDT Sun Apr 29 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT
MONDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 
055, 056, 110, 111, 112, AND 113...

 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON 
THROUGH TUESDAY EVENING FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE 
WEATHER ZONES 055, 056, 110, 111, 112, AND 113...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Fire Weather Watch, which is in effect from Tuesday
afternoon through Tuesday evening.

* WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher.

* HUMIDITY...7 to 12 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor building is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
Tripoli
131 
WWUS84 KEPZ 301335
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
735 AM MDT Mon Apr 30 2018

...CRITICAL FIRE CONDITIONS LIKELY MONDAY AND TUESDAY...

.A strong spring storm system moving through the great basin,
will generate gusty southwest winds area wide starting Monday.
With minimum relative humidities to the single digits particularly
below 7500 feet, extremely low fuel moistures in place and high 
or greater fire dangers anticipated, the development of critical 
fire conditions Monday is a good possibility. Strong southwest 
winds will continue through mid week and likely extend the period 
of critical fire conditions into Wednesday for most areas.

NMZ110>113-TXZ055-056-302000-
/O.CON.KEPZ.FW.W.0017.180430T1900Z-180501T0200Z/
/O.CON.KEPZ.FW.A.0016.180501T1900Z-180502T0200Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
735 AM MDT Mon Apr 30 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR VERY LOW HUMIDITY AND HIGH WINDS FOR 
FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... 

...FIRE 
WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH 
TUESDAY EVENING FOR VERY LOW HUMIDITY AND HIGH WINDS FOR FIRE 
WEATHER ZONES 055, 056, 110, 111, 112, AND 113...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Fire Weather Watch, which is in effect from Tuesday
afternoon through Tuesday evening.

* WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher.

* HUMIDITY...7 to 12 percent mainly below 7500 feet in elevation.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor building is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$


20
086 
WWUS84 KEPZ 301954
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
154 PM MDT Mon Apr 30 2018

...CRITICAL FIRE CONDITIONS LIKELY MONDAY AND TUESDAY...

.A strong spring storm system moving through the great basin,
is generating gusty southwest winds area wide Monday afternoon and
evening. This system is producing minimum relative humidities down
to the single digits particularly below 7500 feet, high to very
high fire danger and strong southwest winds. All these conditions  
will continue through mid week with critical fire conditions 
likely prevailing into Wednesday for most areas.

NMZ111-112-TXZ055-056-010300-
/O.UPG.KEPZ.FW.A.0016.180501T1900Z-180502T0200Z/
/O.NEW.KEPZ.FW.W.0018.180501T1900Z-180502T0200Z/
/O.NEW.KEPZ.FW.A.0017.180502T1900Z-180503T0100Z/
/O.CON.KEPZ.FW.W.0017.000000T0000Z-180501T0200Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
154 PM MDT Mon Apr 30 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT MONDAY 
EVENING FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 
055, 056, 110, AND 111, 112 AND 113... 

RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY FOR  
HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 
110, 111, N112 AND 113...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE 
WEATHER ZONES 055, 056, 111, AND 112...


The National Weather Service in El Paso Tx/Santa Teresa has
issued a Fire Weather Warning, which is in effect Monday night
until 8 PM and from Tuesday afternoon through Tuesday evening.
the previous Fire Weather Watch for Tuesday has been upgraded to 
a WARNING.

* WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher.

* HUMIDITY...7 to 12 percent mainly below 7500 feet in 
  elevation.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor building is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NMZ110-113-010300-
/O.UPG.KEPZ.FW.A.0016.180501T1900Z-180502T0200Z/
/O.NEW.KEPZ.FW.W.0018.180501T1900Z-180502T0200Z/
/O.CON.KEPZ.FW.W.0017.000000T0000Z-180501T0200Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
154 PM MDT Mon Apr 30 2018



The National Weather Service in El Paso Tx/Santa Teresa has
issued a Fire Weather Watch, which is in effect from Wednesday afternoon
through Wednesday evening FOR HIGH WINDS AND LOW HUMIDITIES FOR 
FIRE WEATHER ZONES 055, 056, 111, AND 112...

* WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher.

* HUMIDITY...7 to 12 percent mainly below 7500 feet in 
  elevation.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor building is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions 
are forecast to occur. Listen for later forecasts and possible Red
Flag Warnings.


&&

$$

20

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 29, 4:03 AM MDT, 3 hours 49 minutes earlier.

Area forecast discussion, Apr 29, 4:03 AM MDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
403 AM MDT Sun Apr 29 2018

.SYNOPSIS...
We are entering a stretch of warm but windy weather as systems
from the Pacific move across our area. First upper low over the
Pacific Northwest will drop down over the Great Basin this
afternoon and then drifting northeast afterward. The increasing
southwest flow with this system will bring sunny skies to the
Borderland but will turn the afternoon breezy. Another upper low
drops down to western Arizona late Tuesday night. This will bring
stronger winds to the area Monday through Wednesday. Blowing dust
will also likely be a problem during these winds. Dry southwest
flow continues Thursday and Friday, but the winds should not be
much of a factor.

&&

.DISCUSSION...
Our brief summer thunderstorm pattern is over and now we revert
back to our spring windy pattern, as a series of upper lows
traverse across the western U.S. over the next several days. The
first upper low has finally moved inland over the Pacific
Northwest. A shortwave trough extending from the low has moved
over western New Mexico and in combination with increasing
southwest flow aloft inducing lee side troughing over eastern
Colorado, will bring our winds up into the breezy category this
afternoon. The southwest flow at the surface has also pushed the
the developing dryline east of the CWA this morning.

The upper low will lift out northeast over Wyoming later Monday as
the parent trough tilts more positively and elongates to the
southwest over Nevada/California. The continued strong southwest
flow ahead of this trough, along with new low development over
southern California in the base of the trough, will continue the
winds through Wednesday while also increasing them. Stronger lee
side cyclogenesis takes place on Monday through Wednesday. Winds
should remain in windy category, though they could flirt with low
end advisory. Tuesday and Wednesday actually have a bit more
favorable southeast Colorado lee side position, along with
slightly higher h85 winds. New upper low moves toward western
Arizona Tuesday, so higher cloud decks likely will somewhat
inhibit mixing and strongest winds on Tuesday. Associated surface
front will sweep across the CWA late Tuesday night and Wednesday
morning. Models continue to suggest slight chance of Tuesday night
showers over the Gila Uplands so kept low POPs in for that area.
Blowing dust over desert areas will also be a problem all three
days. Needless to say, fire conditions will only become more and
more critical over the next four days.

Arizona low lifts out over Colorado Thursday but weakened upper
trough still remains northwest of our area. Winds should relax
some. Forecast after Thursday still unsettled as GFS/ECMWF
continue to dosey doe around. GFS now cutting off upper low near
the Baja Friday as the main trough finally lifts out to the east.
This was the ECMWF solution of the last couple of days. Latest
ECMWF now keeps the trough more progressive, moving through the
area Friday night. GFS solution would draw the dryline and Gulf of
Mexico moisture back to the area over next weekend, with a threat
of thunderstorms. ECMWF would remain dry. Will not make much of a
commitment yet with the forecast package to the wet solution.

&&

.AVIATION...Valid 29/12Z-30/12Z...
VFR conds continue thru period. Drier air is moving from the west as
an upper trough approaches the region. Generally expect west to
southwest winds between 5 to 15 kts and stronger winds between 15 to
25 kts from 18Z to 4Z, especially for area mountains.

.FIRE WEATHER...
An upper trough is pushing the moist air out of our region. In place
we are going back into our warm, dry and windy days. In other words
back to the usual Spring pattern. Critical fire weather conditions
are expected from today through Wednesday. A fire weather watch is
already in effect, and most likely it will be upgraded to a red flag
warning later today. Min RH values remain in the single digits, as
well as strong winds above 20 mph are expected. By Wednesday the
trough will be closer bringing some rain chances for the Gila
Region, which may reduce the chances for critical conditions over
there. But the rest of the area seems to continue over very dry and
windy weather.

For the rest of this week, dry weather continues but the winds
weaken. Therefore, critical conditions are unlikely at the moment.
Over the weekend, a back door cold front brings moisture back. This
will further reduce the chances for any hazardous fire weather
conditions as min RH goes up into the upper teens and even to the
20s in the Sacramento Mountains. This would also add a chance for
precipitation in the far eastern zones of the forecast area.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 89  62  86  61 /   0   0   0   0
Sierra Blanca           87  55  86  56 /   0   0   0   0
Las Cruces              88  54  83  53 /   0   0   0   0
Alamogordo              87  54  83  54 /   0   0   0   0
Cloudcroft              65  39  61  40 /   0   0   0   0
Truth or Consequences   88  54  81  54 /   0   0   0   0
Silver City             80  48  75  45 /   0   0   0   0
Deming                  88  53  82  50 /   0   0   0   0
Lordsburg               86  50  81  48 /   0   0   0   0
West El Paso Metro      88  60  85  59 /   0   0   0   0
Dell City               90  54  87  55 /   0   0   0   0
Fort Hancock            90  58  89  59 /   0   0   0   0
Loma Linda              86  56  83  55 /   0   0   0   0
Fabens                  90  58  88  58 /   0   0   0   0
Santa Teresa            88  56  84  56 /   0   0   0   0
White Sands HQ          88  58  83  57 /   0   0   0   0
Jornada Range           88  47  82  50 /   0   0   0   0
Hatch                   90  48  84  51 /   0   0   0   0
Columbus                89  55  84  52 /   0   0   0   0
Orogrande               88  57  84  57 /   0   0   0   0
Mayhill                 77  45  74  47 /   0   0   0   0
Mescalero               75  45  72  46 /   0   0   0   0
Timberon                74  43  71  44 /   0   0   0   0
Winston                 83  40  77  40 /   0   0   0   0
Hillsboro               86  52  80  49 /   0   0   0   0
Spaceport               87  47  82  50 /   0   0   0   0
Lake Roberts            81  41  76  40 /   0   0   0   0
Hurley                  82  48  77  45 /   0   0   0   0
Cliff                   83  41  78  41 /   0   0   0   0
Mule Creek              82  39  77  43 /   0   0   0   0
Faywood                 84  49  79  46 /   0   0   0   0
Animas                  87  51  82  49 /   0   0   0   0
Hachita                 88  52  82  49 /   0   0   0   0
Antelope Wells          87  52  82  48 /   0   0   0   0
Cloverdale              82  51  79  47 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Fire Weather Watch from Monday afternoon through Monday evening
     for NMZ110>113.

TX...Fire Weather Watch from Monday afternoon through Monday evening
     for TXZ055-056.

&&

Hefner/Crespo
Hazardous weather outlook, Apr 29, 5:14 AM MDT, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
514 AM MDT Sun Apr 29 2018

NMZ401-404>407-409>413-417-TXZ418>424-301200-
Upper Gila River Valley-Southwest Desert/Lower Gila River Valley-
Lowlands of the Bootheel-Uplands of the Bootheel-
Southwest Desert/Mimbres Basin-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
514 AM MDT Sun Apr 29 2018

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight.

Breezy afternoon winds of 15 to 25 mph. A few areas of light
blowing dust, mostly near Lordsburg Playa.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Windy Monday through Wednesday, with areas of blowing dust.
Southwest winds 20 to 30 mph in the afternoons. Visibilities
could be reduced to less than 3 miles, mainly Hidalgo and Luna
Counties.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NMZ402-403-408-414>416-301200-
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Eastern Black Range Foothills-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
514 AM MDT Sun Apr 29 2018

This Hazardous Weather Outlook is for portions of south central
New Mexico and southwest New Mexico.

.DAY ONE...Today and Tonight.

Breezy afternoon winds of 15 to 25 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Windy Monday through Wednesday. Southwest winds 20 to 30 mph in
the afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Hefner

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 1:22 PM MDTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more25 hr

Nearby

Red Flag Warnings in New Mexico, 2018Red Flag Warnings in Texas, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.